Pennsylvania, 2008Winter Storm in Pennsylvania, February 26 to 27, 2008
February 26 to 27, 2008 · NWS CLE · 3 events in 3 counties and zones
Low pressure moved northeast from the Tennessee Valley over the Ohio River by the morning hours of the 26th. Snow spread across the region during the late evening hours of the 25th and through the overnight hours into the 26th.
Every event with a place to put it; 3 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $450,000
- Crop damage
- None recorded
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Low pressure moved northeast from the Tennessee Valley over the Ohio River by the morning hours of the 26th. Snow spread across the region during the late evening hours of the 25th and through the overnight hours into the 26th. Low pressure tracked towards the east coast by the evening of the 26th. Snow persisted through the overnight hours into the 27th, and gradually tapered off during the midday hours.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before the first event at Feb 25, 11:47 PM EST, 13 minutes earlier.
Area forecast discussion, Feb 25, 11:47 PM EST, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
1147 PM EST MON FEB 25 2008
.SYNOPSIS...
LOW PRESSURE OVER MISSOURI WILL MOVE UP THE OHIO VALLEY TONIGHT
AND REACH SOUTHERN MAINE BY DAYBREAK WEDNESDAY. HIGH PRESSURE
WILL TRY TO RETURN TO THE REGION THURSDAY AND FRIDAY.
&&
.NEAR TERM /THROUGH TUESDAY/...
PCPN HAS EXPANDED AND IS MOVING NE ABOUT 40 MPH. 00Z SOUNDINGS
UNFORTUNATELY ARE NOT REAL REPRESENTATIVE OF ATMOSPHERE THAT IS
MOVING INTO THE AREA SINCE NONE OF THE SOUNDINGS WHERE NEAR THE
ACTIVE PCPN. LOOKING AT ALL THE BUFKIT SOUNDINGS AS WELL AS THE
CRITICAL THICKNESSES...THE ATMOSPHERE IS COLD ENOUGH FOR SNOW...
BUT BARELY. SOUTH WIND AND NEUTRAL ADVECTION THROUGH A GOOD PART
OF THE ATMOSPHERE WILL PERSIST OVERNIGHT. DYNAMIC AND
EVAPORATIONAL COOLING WILL HELP. WHEN THE PCPN COMES DOWN HARDER
IT WILL BE ALL SNOW...WHEN THE PCPN LIGHTENS UP IT COULD MIX WITH
RAIN DROPS OR DRIZZLE. OVERNIGHT TEMPS WILL BE AT OR JUST BELOW
FREEZING SO WILL MENTION A LITTLE FREEZING RAIN AS WELL. DO NO
EXPECT FREEZING RAIN/GLAZE TO BE MUCH OF AN ISSUE EXCEPT THERE
MIGHT BE A BETTER CHANCE FOR SOME GLAZE FROM MARION TO MOUNT
VERNON AND CANTON WHERE A SOMEWHAT BETTER CHANCE FOR RAIN/FREEZING
RAIN RATHER THAN SNOW. DO NOT ANTICIPATE BIG AMOUNTS OF SNOW
OVERNIGHT AS FIRST BATCH OF PCPN IS MOVING QUICK AND ANY MIXED
PCPN WILL CUT DOWN ON SNOW AMOUNTS. A COUPLE OF INCHES AT
MOST...MAINLY FAR NW OHIO OR PERHAPS IN THE HILLS AROUND MANSFIELD.
MODELS ARE IN GOOD AGREEMENT ON THE TEMPERATURE PROFILE AND
THICKNESS PATTERN TUESDAY MORNING. UNFORTUNATELY IT WILL STILL BE
MARGINAL FOR SOME RAIN/FREEZING RAIN...MAINLY FROM MOUNT VERNON
TO NEAR WOOSTER MILLERSBURG AND YTOWN IN THE MORNING. AS THE
OVERNIGHT BATCH OF PCPN EXITS THERE COULD BE A BIT OF A DRY SLOT
BUT IT SHOULD FILL IN QUICKLY AS UPPER TROUGH AND WRAP AROUND SNOW
MOVES IN. THIS PRESENTS THE BEST CHANCE FOR A PERIOD OF HEAVY SNOW
ESPECIALLY ACROSS THE FAR NORTHERN COUNTIES. BLOWING SNOW WILL
BECOME A PROBLEM AS WIND INCREASES FROM WEST TO EAST REACHING THE
OHIO PA BORDER BY LATE AFTERNOON/EVENING AND ADDED IT TO CURRENT
FORECAST. TEMPS WILL GRADUALLY FALL IN THE AFTERNOON ALTHOUGH IT
WILL NOT BE A RAPID DROP.
&&
.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY/...
SURFACE LOW SHOULD BE TO THE S OF KCVG AT 12Z AND THEN QUICKLY
MOVE NE DURING THE DAY TOMORROW. AREA WILL BE UNDER LEFT FRONT
QUAD OF 140 KNOT 300 MB JET TOMORROW MORNING SO PRECIP SHOULD
REALLY GET GOING. BEST LOW LEVEL FRONTOGENESIS WILL BE ALONG LINE
FROM KMNN TO KMFD TO KYNG DURING THE DAY TOMORROW. EXPECT HEAVIEST
PRECIP ALONG THIS AREA. ALTHO MODELS NOW FAIRLY SIMILAR WITH LOW
TRACK APPEARS NAM IS BRING TOO MUCH PRECIP N. SO...WILL FOLLOW
SOMEWHAT DRIER GFS AND ECMWF SOLUTIONS BUT STILL SHOULD BE ABLE
TO MAKE WARNING CRITERIA MOST AREAS. HAVE CONCERN BUT DEPTH OF
COLD AIR. DOESNT APPEAR REALLY COLD AIR ALOFT WILL ARRIVE TILL
LATE IN THE DAY SO MAY HAVE A HARD TIME GETTING DENDRITES NEEDED
FOR VERY HEAVY SNOW. ALSO WORRY ABOUT LOW LEVEL TEMPS. SE ZONES
COULD GET WARM ENOUGH FOR A BRIEF TRANSITION TO FREEZING RAIN OR
RAIN THUS HAVE GONE WITH AN ADVISORY AS SNOW TOTALS MAY BE HELD
DOWN A BIT. SNOW WILL TRANSITION FROM SYNOPTIC TO LAKE ENHANCED
TUESDAY EVENING. WILL END WARNING IN THE WEST AT 03Z WED BUT WILL
HANG ON TO IT IN THE EAST. MORE LAKE EFFECT WEDNESDAY INTO
WEDNESDAY NIGHT WITH 850 MB TEMPS DIPPING TO NEG 18 DEG. FROZEN LAKE
ERIE MAY HOLD DOWN AMOUNTS EXCEPT WHERE LAKE HURON FETCH GETS SET
UP. SURFACE RIDGE WILL MOVE THRU ON THURSDAY FINALLY ENDING PRECIP
THREAT. BY THAT TIME...NEXT SYSTEM WILL BE KNOCKING ON THE DOOR.
GUID TEMPS FOR THE MOST PART LOOK OK.
&&
.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
COLD FRONT SWEEPS ACROSS THE AREA ON FRIDAY. SNOW SHOWERS POSSIBLE
THURSDAY NIGHT AS A WARM FRONT LIFTS NE INTO THE AREA. THEN CHANCE
OF SNOW SHOWERS FRIDAY WITH RAIN SHOWERS ALSO POSSIBLE CENTRAL AND
SOUTHEAST AREAS WHERE SOMEWHAT WARMER AIR MOVES IN IN ADVANCE OF THE
COLD FRONT. WITH THE LOW PASSING NORTH OF THE AREA NOT LOOKING FOR
MUCH IN THE WAY OF QPF. CHANCE OF SNOW SHOWERS FRIDAY NIGHT IN THE
COLD CYCLONIC FLOW...WITH LIKELY SNOW SHOWERS NE. LINGERING SNOW
SHOWERS NE MAINLY IN THE MORNING ON SATURDAY AS HIGH PRESSURE BUILDS
IN. FAIR WEATHER SUNDAY WITH HIGH MOVING JUST TO THE EAST. NEXT COLD
FRONT WILL MOVE THROUGH ON MONDAY. FOR THE TIMING OF THIS FRONT
FOLLOWED CLOSER TO ECMWF MODEL VS. GFS WHICH WHICH WAS ABOUT 12
HOURS FASTER. THIS SHOULD ALLOW THE WARMER AIR TO SPREAD IN AND
LOOKING FOR JUST A CHANCE OF SHOWERS ON MONDAY. TEMPERATURES CLOSE
TO NORMAL THROUGH THIS PERIOD.
&&
.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
DOWN HILL TREND CONTINUES. VFR TO MVFR TO IFR PROGRESSION OVER THE
NEXT SEVERAL HOURS...FOR THOSE ACROSS NE OHIO STILL VFR. OTHERWISE
IFR CONDITIONS TO PERSIST FOR MUCH OF THE TAF PERIOD. STORM REALLY
TAKING SHAPE...AND PRECIP ARRIVAL A BIT QUICKER THAN EARLIER
ANTICIPATED. PRECIP PRESSING INTO THE AREA NICELY AND WILL ONLY
GET BETTER AS NORTHERN STREAM UPPER VORT INTERACTS WITH THE SYSTEM
OVER OHIO AND AS LOW DEEPENS AS IT CROSSES SOUTHERN OHIO/NRN KY.
WHILE THIS ROUND OF UPGLIDE PRECIP IS HEARTY...EXPECT THE BETTER
SNOW TO BE FROM LATE THIS MORNING WEST TO THIS AFTERNOON EAST AS
AREA IS POSITIONED TO THE NORTHWEST OF THE LOW...A FAVORABLE
POSITION FOR SNOW. ITS AT THIS TIME WE GET THE BEST DENDRITE SNOW
GROWTH TOO. FOR THE MORNING HOURS EXPECT MAINLY 1SM SN FOR
NORTHERN HALF. FOR CAK/YNG...AND MAYBE EVEN MFD/FDY...PRECIP MAY
MIX WITH RAIN FOR A TIME THIS MORNING. TEMPERATURES ARE MARGINAL
AND BEST RELATIVE WARMING TAKES PLACE BETWEEN 11Z AND 17Z. ONLY A
CHANCE AT FREEZING RAIN. BY AFTERNOON EVERYONE WILL BE OVER TO
SNOW. SOME RELIEF TOWARD EVENING AS SNOW BEGINS TO WIND DOWN...BUT
ITS AT THIS POINT WIND PICKS UP. WHILE SNOW INITIALLY IS
WET...TREND WILL BE FOR A BIT DRIER SNOW...AND NOT SURE HOW MUCH
THIS MAY BLOW AROUND. STORM TOTAL ACCUMULATIONS OF 6 IN PLUS
LIKELY ACROSS MOST AREAS.
.OUTLOOK...LOW THEN MOVES ENE TO SOUTHERN NEW ENGLAND TUESDAY
NIGHT. WIDESPREAD IFR OR AT BEST LOW MVFR CIGS AND VSBY LIKELY
WITH SNOW TRANSITION TO SNOW SHOWERS. ON WEDNESDAY SNOW SHOWERS
SHOULD BECOME LESS NUMEROUS THOUGH THEY WILL BE MORE NUMEROUS IN
THE NE WHERE TRANSITION TO LAKE EFFECT SNOW SHOWERS WILL TAKE
PLACE. VFR LIKELY THURSDAY WITH HIGH PRESSURE MOVING IN. COLD
FRONT MOVES THROUGH FRIDAY WITH LOW PRESSURE MOVING SOUTHEAST
THROUGH THE GREAT LAKES WITH MVFR/IFR CONDITION POSSIBLE WITH SNOW
SHOWERS. HIGH PRESSURE MOVES IN ON SATURDAY FOR IMPROVING
CONDITIONS.
&&
.MARINE...
MODELS COMING INTO BETTER AGREEMENT MOVING THE DEEPENING LOW SYSTEM
NOW OVER THE SOUTHERN PLAINS...ACROSS SOUTHERN OHIO TUESDAY. WINDS
INCREASE TO GALE OR NEAR GALE FORCE TUESDAY NIGHT AS ARCTIC AIR
MOVES OVER LAKE ERIE. WINDS DROP BELOW GALE FORCE WEDNESDAY.
THURSDAY WINDS BECOME LIGHT AND EVENTUALLY TURN SOUTH...AS HIGH
PRESSURE MOVES ACROSS THE LAKE. WINDS TURN TO THE WEST LAKE FRIDAY
AS ANOTHER COLD FRONT MOVES ACROSS THE LAKE.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...WINTER STORM WARNING FROM 4 AM TUESDAY TO 4 AM EST WEDNESDAY
FOR OHZ010>014-020>023-031-089.
WINTER WEATHER ADVISORY FROM 4 AM TUESDAY TO 4 AM EST
WEDNESDAY FOR OHZ032-033-038.
WINTER STORM WARNING UNTIL 10 PM EST TUESDAY FOR OHZ003-
006>009-017>019-027>030-036-037-047.
PA...WINTER STORM WARNING FROM 4 AM TUESDAY TO 4 AM EST WEDNESDAY
FOR PAZ001>003.
MARINE...NONE.
&&
SYNOPSIS...KUBINA
NEAR TERM...KOSARIK/KUBINA
SHORT TERM...KUBINA
LONG TERM...RANDEL
AVIATION...OUDEMAN
MARINE...DJBHazardous weather outlook, Feb 25, 6:20 PM EST, 5 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
620 PM EST MON FEB 25 2008
OHZ003-006>009-017>019-027>030-036-037-047-262330-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON-WYANDOT-
CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW-KNOX-
620 PM EST MON FEB 25 2008
...WINTER STORM WARNING IN EFFECT FROM 10 PM THIS EVENING TO 10 PM
EST TUESDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND
NORTHWEST OHIO.
.DAY ONE...TONIGHT.
A WINTER STORM WARNING IS IN EFFECT AT 10 PM. SNOW WILL DEVELOP
OVERNIGHT. A LITTLE RAIN OR FREEZING RAIN IS ALSO POSSIBLE. PLEASE
LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET
FOR MORE INFORMATION ABOUT THE WINTER STORM WARNING.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
THE WINTER STORM WARNING IS IN EFFECT UNTIL 10 PM TUESDAY. SNOW
WILL ACCUMULATE A TOTAL OF 6 TO 9 INCHES WITH INCREASING WIND. PLEASE
LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET
FOR MORE INFORMATION ABOUT THE WINTER STORM WARNING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
OHZ010>014-020>023-031-089-PAZ001>003-262330-
LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WAYNE-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
620 PM EST MON FEB 25 2008
...WINTER STORM WARNING IN EFFECT FROM 4 AM TUESDAY TO 4 AM EST
WEDNESDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA.
.DAY ONE...TONIGHT.
A WINTER STORM WARNING IS IN EFFECT AT 4 AM. SNOW WILL DEVELOP
DURING THE EARLY MORNING HOURS. A LITTLE RAIN OR FREEZING RAIN IS
ALSO POSSIBLE ESPECIALLY SOUTH OF AKRON AND YOUNGSTOWN. PLEASE
LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET
FOR MORE INFORMATION ABOUT THE WINTER STORM WARNING.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
THE WINTER STORM WARNING IS IN EFFECT UNTIL 4 AM WEDNESDAY. SNOW
WILL ACCUMULATE A TOTAL OF 6 TO 9 INCHES WITH INCREASING WIND LATE
IN THE DAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV
ON THE INTERNET FOR MORE INFORMATION ABOUT THE WINTER STORM
WARNING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
OHZ032-033-038-262330-
STARK-MAHONING-HOLMES-
620 PM EST MON FEB 25 2008
...WINTER WEATHER ADVISORY IN EFFECT FROM 4 AM TUESDAY TO 4 AM EST
WEDNESDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO.
.DAY ONE...TONIGHT
A WINTER WEATHER ADVISORY IS IN EFFECT AT 4 AM. SNOW AND FREEZING
RAIN WILL DEVELOP DURING THE EARLY MORNING HOURS. PLEASE LISTEN
TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR
MORE INFORMATION ABOUT THE WINTER WEATHER ADVISORY.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
THE WINTER WEATHER ADVISORY IS IN EFFECT UNTIL 4 AM WEDNESDAY. A
MIXTURE OF SNOW RAIN AND FREEZING RAIN WILL CHANGE TO ALL SNOW.
SNOW WILL ACCUMULATE UP TO 6 INCHES WITH INCREASING WIND LATE IN
THE DAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV
ON THE INTERNET FOR MORE INFORMATION ABOUT THE WINTER WEATHER
ADVISORY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
LEZ061-142>149-162>169-262330-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
620 PM EST MON FEB 25 2008
THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.
.DAY ONE...TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
NORTH GALES TO 35 KNOTS ARE EXPECTED TUESDAY NIGHT.
Winter Storm, Northern Erie
- When
- February 26, 12:00 AM EST to February 27, 8:00 AM EST
- Where
- Northern Erie forecast zone
- Property damage
- $200,000
- Reported by
- Trained Spotter
- Coordinates
- 42.118, -80.098 (the zone’s center; the record gives no point)
Snow began around midnight on the 26th and continued through the day. During the morning hours of the 26th visibilities around the Erie Airport dropped down to less than a mile at times during the heavier snow. The snow tapered to flurries late in the evening but didn't come to an end until the morning of the 27th. Snow totals for this event ranged from 8.0 to 13.0 inches across the area with 9.4 inches at the Erie Airport and 9.0 inches in Lake City. Numerous accidents were reported during this storm.
Winter Storm, Southern Erie
- When
- February 26, 12:00 AM EST to February 27, 11:00 AM EST
- Where
- Southern Erie forecast zone
- Property damage
- $100,000
- Reported by
- Trained Spotter
- Coordinates
- 42.118, -80.098 (the zone’s center; the record gives no point)
Snow began around midnight on the 26th and continued through the day. During the morning hours of the 26th visibilities dropped to less than a mile at times during the heavier snow. The snow tapered to flurries late in the evening but didn't come to an end until the late morning hours of the 27th. Snow totals for this event ranged from 8.0 to 13.0 inches across the area with 12.2 inches reported in Franklin Center. Many accidents were reported during this storm.
Winter Storm, Crawford
- When
- February 26, 12:00 AM EST to February 27, 11:00 AM EST
- Where
- Crawford forecast zone
- Property damage
- $150,000
- Reported by
- Trained Spotter
- Coordinates
- 41.685, -80.106 (the zone’s center; the record gives no point)
Snow began around midnight on the 26th and continued through the day. During the morning hours of the 26th visibilities dropped to less than a mile at times during the heavier snow. The snow tapered to flurries late in the evening but didn't come to an end until midday on the 27th. Snow totals for this event ranged from 7.0 to 13.0 inches across the area with 7.5 inches in Meadville and 11.0 inches in Edinboro. Several accidents were reported during this storm.
- Winter Storm
- A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in Georgia, February 26, 20084 injured · $26 million · EF3 · 50 events
- Tornadoes and Hail in Alabama, February 26, 20081 death · $2.7 million · EF1 · 21 events
- Lake-Effect Snow and Winter Weather in Indiana, February 26 to 27, 20081 death · 3 events
- Hail and Damaging Winds in Georgia, February 26, 2008$1.1 million · 65 kt wind · 13 events
- Hail and Damaging Wind in Louisiana, February 26, 2008$500,000 · 1 in hail · 3 events
- Winter Storm in Vermont, February 26 to 27, 2008$155,000 · 16 events
- Heavy Snow in New York, February 26 to 27, 2008$80,000 · 8 events
- Tornadoes and Hail in Florida, February 26, 20081 injured · EF0 · 38 events
- Hail and Damaging Winds in Alabama, February 26, 2008$54,000 · 55 kt wind · 5 events
- Heavy Snow in New Hampshire, February 26 to 27, 2008$60,000 · 2 events
- Dense Fog in California, February 26 to 29, 2008$50,000 · 3 events
- Winter Storm in New York, February 26 to 27, 2008$40,000 · 6 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 84472, 84478, 84482.